# SDR P2EA00434

- Difficulty date: November 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE LT WING LEADING EDGE SKIN AT FSS 282 WITH CRACK L/0.125 W/0.005.REPAIRED THE LEFT WING LEADING EDGE SKIN AT FSS 282.
